# SDR DALA2023020700919

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 83,705 hours, 14,223 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 ER/A 605668-14, ER/A 605668-14 ISSUED FOR A CRACK TO PYLON #1 FWD UPPER SPAR WEB BETWEEN STA 221.25 AND 237.5. DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS REQUIRED ON OR BEFORE 02FEB2025. (2614551)
